# SDR 9JLA201504033887

- Difficulty date: March 30, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N546DH
- Make and model: Lear 45LEAR
- Aircraft serial: 150
- Aircraft time: 5,288 hours, 3,758 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Controller
- Part number: 66274001000003
- Part serial: 0213
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

HORIZONTAL STAB ACTUATOR CONTROL WAS REPORTED TO BE DEFECTIVE BY THE FLIGHT CREW.  TROUBLESHOOTING DISCOVERED THAT THE HORIZONTAL STAB TRIM ACTUATOR CONTROLLER WAS DEFECTIVE, PN 6627401000-003.  A REPAIRED UNIT WAS INSTALLED.  OPERATIONS CHECKED OK.
